Trust Osteomol Paracetamol 665mg Bottle 96 Tablets


Trust Osteomol Paracetamol 665mg Bottle 96 Tablets


Sorry No Longer Available

$9.99
$5.99
Price includes GST
Osteomol is sustained release paracetamol formulation which provides effective relief from persistent pain associated with osteoarthritis for up to 8 hours. This formulation is suitable for people with stomach issues, breastfeeding mothers and those who are allergic to aspirin and other non-steroidal anti-inflammatory.
 
Directions: 
  • For adults and children above 12 years:
    • Swallow whole 2 tablets three times a day (doses should be equally spaced throughout the day).  Not recommended for use in those under 12 years of age.
Do not take: 
If you are allergic to paracetamol or taking other medicines containing paracetamol. Ask a doctor or pharmacist if it is safe for you to use this medicine if you are taking any other medication or have other medical conditions especially if you have liver or kidney problems.
 
Warnings:
Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
 
Ingredients:
Contains paracetamol



Customers who bought this product also bought

Delivery weight: 0.11 kg
* Prices include GST